# SDR 2000UALA00487

- Difficulty date: August 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 34,271 hours
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 233T620121
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INOP.  DIVERTED DEN.  *S/D*  REPLACED RUDDER TRIM CONTROL PANEL (P/N: 233T6201-21).
